Alert archive / Texas / Flash Flood Warnings in 2017
Flash Flood Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Apr 10, 2017, 7:50 PM CDT for Bosque County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2017, 7:50 PM CDT (00:50 UTC)
- Expired
- Apr 10, 2017, 10:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Bosque County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 89 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 7:58 PM CDT | FLASH FLOOD | Clifton, TX | FLASH FLOODING REPORTED ON FM 708 NEAR CLIFTON |
| Apr 10, 8:43 PM CDT | FLASH FLOOD | Clifton, TX | FLASH FLOODING ON FM 2114 NEAR FM 2490 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
188
WGUS54 KFWD 110050
FFWFWD
TXC035-110345-
/O.NEW.KFWD.FF.W.0007.170411T0050Z-170411T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
750 PM CDT MON APR 10 2017
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Southern Bosque County in central Texas...
* Until 1045 PM CDT.
* At 749 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across southern Bosque County. Up to 3 inches of rain
have already fallen and another 1 to 2 are expected through 1000
PM. This rainfall will lead to excessive water runoff and cause
flash flooding. Low-lying areas are most vulnerable to rapidly
rising water. Some low-water crossings may flood and become
impassable.
* Some locations that will experience flooding include...
Clifton, Valley Mills and Cranfills Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3190 9740 3188 9738 3187 9739 3184 9733
3185 9729 3184 9728 3183 9728 3179 9733
3177 9732 3174 9728 3159 9760 3161 9762
3171 9769 3167 9777 3177 9783
$$
922 follow-up statements
235
WGUS74 KFWD 110150
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
850 PM CDT MON APR 10 2017
TXC035-110345-
/O.CON.KFWD.FF.W.0007.000000T0000Z-170411T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bosque TX-
850 PM CDT MON APR 10 2017
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN BOSQUE COUNTY...
At 846 PM CDT, emergency management reported flash flooding in
southern and southeastern Bosque County near Clifton, Cayote, and
Valley Mills. 2 to 4 inches of rain have already fallen and an
additional 1 to 2 inches of rain is possible in this area through
1000 pm.
Some locations that will experience flooding include...
Clifton, Valley Mills and Cranfills Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding. Turn around, don't drown when encountering
flooded roads. Most flood deaths occur in vehicles.
&&
LAT...LON 3190 9740 3188 9738 3187 9739 3184 9733
3185 9729 3184 9728 3183 9728 3179 9733
3177 9732 3174 9728 3159 9760 3161 9762
3171 9769 3167 9777 3177 9783
$$
92647
WGUS74 KFWD 110343
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
1043 PM CDT MON APR 10 2017
TXC035-110351-
/O.EXP.KFWD.FF.W.0007.000000T0000Z-170411T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bosque TX-
1043 PM CDT MON APR 10 2017
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN BOSQUE COUNTY WILL EXPIRE
AT 1045 PM CDT...
The heavy rain has ended. Runoff from earlier rains may continue to
cause some issues so please continue to heed any remaining road
closures.
LAT...LON 3190 9740 3188 9738 3187 9739 3184 9733
3185 9729 3184 9728 3183 9728 3179 9733
3177 9732 3174 9728 3159 9760 3161 9762
3171 9769 3167 9777 3177 9783
$$
58What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 7:18 PM CDT, 32 minutes earlier.
Area forecast discussion, Apr 10, 7:18 PM CDT, 32 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 718 PM CDT Mon Apr 10 2017 .AVIATION... The primary aviation weather concern with this TAF package will be thunderstorms this evening. As of 00Z, the cold front had just cleared all the Metroplex TAF sites. However, some storms were riding up over the front and were in the vicinity of DAL and GKY. We have decided to keep thunder in the vicinity at those terminals through about 03Z. Waco should see temporary periods of thunderstorms through about 04Z with most activity shifting to the south of Waco overnight with the front. Low end VFR ceilings will prevail through Tuesday morning with some temporary ceilings between 2000 and 3000 FT this evening. The only exception will be in Waco where MVFR ceilings will prevail overnight through Tuesday morning. All ceilings should slowly lift Tuesday afternoon with daytime mixing. && .PREV DISCUSSION... /ISSUED 319 PM CDT Mon Apr 10 2017/ Convection continues to develop along and ahead of a slow moving cold front which was near a line from Paris to Dallas to Goldthwaite at 3 PM. The atmosphere is quite unstable and severe thunderstorms will likely continue into the mid evening hours with storms slowly shifting southward with the cold front. Some elevated showers and storms are possible north of the front through the evening, but these should remain below severe limits. Along with the threat for large hail and damaging winds, there will be a potential for heavy rainfall and flash flooding, especially southeast of a line from Goldthwaite to Hillsboro to Athens where a Flash Flood Watch is in effect through 7 AM CDT Tuesday. There is a good chance that the heavy rainfall will shift south of the CWA overnight with the development of a strong cold pool. Therefore, the Flash Flood Watch may be canceled during the overnight hours if this occurs. A weak shortwave will translate across the region on Tuesday and result in scattered showers and thunderstorms through the day. This activity will remain elevated above the front and should remain well below severe limits. Once the shortwave trough axis passes to the east, a weak ridge will build in from the west and result in a brief dry period Tuesday night. The presence of the ridge will be very temporary due to the development of a strong trough across the western states. A series of shortwaves will round the base of the long wave trough and bring multiple chances for rain and thunderstorms Thursday through Sunday with the best chances Thursday and again on Sunday. At this time the severe potential appears low with the end of the week/weekend storms. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 59 73 61 79 63 / 50 20 10 20 10 Waco 61 74 61 79 62 / 70 40 10 20 10 Paris 58 71 58 75 60 / 60 20 10 20 10 Denton 55 72 57 77 61 / 20 10 10 20 20 McKinney 57 71 58 77 61 / 50 20 10 20 10 Dallas 61 74 62 79 64 / 50 20 10 20 10 Terrell 60 73 60 78 62 / 60 40 10 20 10 Corsicana 62 73 62 79 62 / 70 40 20 20 10 Temple 62 73 61 78 62 / 80 50 20 20 10 Mineral Wells 54 72 57 78 61 / 20 20 10 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Tuesday morning for TXZ135-142>148- 156>162-174-175. && 79/79
Hazardous weather outlook, Apr 10, 4:19 PM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 419 PM CDT Mon Apr 10 2017 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111245- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 419 PM CDT Mon Apr 10 2017 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. There is a chance of thunderstorms across all of North and Central Texas through tonight. Severe thunderstorms are likely through the evening generally along and southeast of a line from Bonham to Fort Worth to Goldthwaite. Large hail and damaging winds will be the primary hazards. Heavy rainfall is also likely and may result in flash flooding, especially along and south of a line from Goldthwaite to Hillsboro to Athens, where a Flash Flood Watch is in effect until 7 AM. The severe threat will diminish by late evening but the flash flood threat will continue overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms will be possible Tuesday southeast of a line from Bonham to Weatherford to Comanche. Severe storms are not expected. Isolated to scattered thunderstorms will be possible, periodically, across much of the region Tuesday night through Friday. Cloud to ground lightning will be the primary hazard. Severe weather appears unlikely at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely southeast of a line from Bonham to Fort Worth to Goldthwaite through this evening.
In the hours before
Local storm report, Apr 10, 6:40 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM FLOOD 4 SSW MAYPEARL 32.27N 97.05W
04/10/2017 ELLIS TX EMERGENCY MNGR
SPOTTER REPORTS ABOUT 12 INCHES OF WATER COVERING HWY 66
4 MI SSW OF MAYPEARLSpecial weather statement, Apr 10, 6:46 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
646 PM CDT MON APR 10 2017
TXZ095-110045-
Lamar TX-
646 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR LAMAR COUNTY UNTIL 745 PM CDT...
At 646 PM CDT, Doppler radar was tracking a strong thunderstorm near
Honey Grove, or 14 miles west of Paris, moving northeast at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Paris, Blossom, Roxton, Toco and Sun Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3393 9556 3388 9554 3389 9551 3388 9551
3389 9546 3387 9546 3387 9534 3389 9533
3388 9531 3365 9531 3351 9585 3372 9585
3391 9567 3391 9564 3394 9559
TIME...MOT...LOC 2346Z 238DEG 29KT 3363 9580
CarlawLocal storm report, Apr 10, 7:27 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
727 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 5 N PARIS 33.72N 95.53W
04/10/2017 E1.75 INCH LAMAR TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTED 5 MI N OF PARIS NEAR HWY 271Special weather statement, Apr 10, 7:30 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
730 PM CDT MON APR 10 2017
TXZ144-145-110115-
Bosque TX-Hill TX-
730 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOSQUE AND
NORTHWESTERN HILL COUNTIES UNTIL 815 PM CDT...
At 730 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Meridian, or 16 miles north of Clifton, moving
east at 25 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Whitney, Blum, Covington and Morgan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.
LAT...LON 3215 9747 3222 9730 3222 9728 3197 9717
3193 9758 3203 9763
TIME...MOT...LOC 0030Z 249DEG 20KT 3201 9752
CarlawLocal storm report, Apr 10, 7:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT MON APR 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM HAIL 16 NE PARIS 33.81N 95.33W
04/10/2017 E1.75 INCH LAMAR TX AMATEUR RADIO
GOLFBALL SIZE HAIL ON FM 906E APPROX 2 MI OF FM 195 NEAR
THE COMMUNITY OF NOVICE, 16 MI NE OF PARISSpecial weather statement, Apr 10, 7:38 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
738 PM CDT MON APR 10 2017
TXZ148-110130-
Anderson TX-
738 PM CDT MON APR 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ANDERSON COUNTY
UNTIL 830 PM CDT...
At 738 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Palestine, moving northeast at 20 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Frankston and Berryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central Texas.
LAT...LON 3190 9544 3187 9544 3178 9569 3188 9577
3206 9560 3209 9543 3208 9542 3206 9544
3204 9542 3203 9544 3201 9543 3198 9545
3196 9544 3196 9545 3193 9542
TIME...MOT...LOC 0038Z 233DEG 18KT 3187 9567
CarlawThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:10 PM CDT | River Flood Warning | FWD | Hunt | 24 hr |
| Apr 10, 7:18 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 42 min |
| Apr 10, 7:19 PM CDT | Flash Flood Warning | FWD | Hopkins, Hunt | 2 hr |
| Apr 10, 7:30 PM CDT | Special Weather Statement | FWD | Hill | 45 min |
| Apr 10, 7:38 PM CDT | Special Weather Statement | FWD | Anderson | 52 min |
| Apr 10, 8:10 PM CDT | Special Weather Statement | FWD | Hill | 50 min |
| Apr 10, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 62 min |
| Apr 10, 8:24 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 66 min |
| Apr 10, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 61 min |
| Apr 10, 9:00 PM CDT | Flash Flood Warning | FWD | Hill, McLennan | 3 hr |
| Apr 10, 9:04 PM CDT | Special Weather Statement | FWD | Ellis | 41 min |
| Apr 10, 9:21 PM CDT | Areal Flood Advisory | FWD | Coryell | 114 min |
| Apr 10, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 63 min |
| Apr 10, 9:57 PM CDT | Areal Flood Advisory | FWD | Hill, Limestone | 2 hr |
| Apr 10, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 62 min |
| Apr 10, 10:01 PM CDT | Special Weather Statement | FWD | Bell | 44 min |
| Apr 10, 10:16 PM CDT | Special Weather Statement | FWD | Collin | 44 min |
| Apr 10, 10:25 PM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan | 2 hr |
| Apr 10, 10:25 PM CDT | Tornado Warning | FWD | McLennan | 35 min |
| Apr 10, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 43 min |
| Apr 10, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone | 56 min |
| Apr 10, 10:35 PM CDT | Areal Flood Advisory | FWD | Bell | 3 hr |
| Apr 10, 10:40 PM CDT | Areal Flood Advisory | FWD | Navarro | 3 hr |
| Apr 10, 10:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Apr 10, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 17 min |
| Apr 10, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt | 61 min |
| Apr 10, 11:01 PM CDT | Areal Flood Advisory | FWD | Coryell | 119 min |
| Apr 10, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Limestone | 53 min |
| Apr 10, 11:10 PM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 10, 11:15 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 60 min |
| Apr 10, 11:23 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 67 min |
| Apr 10, 11:40 PM CDT | Special Weather Statement | FWD | Delta | 65 min |
| Apr 10, 11:46 PM CDT | Areal Flood Advisory | FWD | Bosque | 119 min |
| Apr 10, 11:47 PM CDT | Special Weather Statement | FWD | Limestone | 28 min |
| Apr 10, 11:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| Apr 10, 11:56 PM CDT | Areal Flood Advisory | FWD | Hill | 2 hr |
| Apr 11, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Apr 11, 12:02 AM CDT | Special Weather Statement | FWD | Fannin | 28 min |
| Apr 11, 12:09 AM CDT | Severe Thunderstorm Warning | FWD | Fannin | 34 min |
| Apr 11, 12:14 AM CDT | Special Weather Statement | FWD | Limestone | 31 min |
| Apr 11, 12:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| Apr 11, 12:39 AM CDT | Special Weather Statement | FWD | Leon | 36 min |
| Apr 11, 12:59 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 48 min |
| Apr 11, 1:06 AM CDT | Special Weather Statement | FWD | Bosque | 39 min |
| Apr 11, 1:12 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 33 min |
| Apr 11, 1:15 AM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| Apr 11, 1:22 AM CDT | Special Weather Statement | FWD | Lamar | 23 min |
| Apr 11, 1:43 AM CDT | Areal Flood Advisory | FWD | Falls, Hill, Limestone, McLennan | 3 hr |
| Apr 11, 1:43 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 1:46 AM CDT | Special Weather Statement | FWD | Denton | 29 min |
| Apr 11, 1:50 AM CDT | Special Weather Statement | FWD | Denton | 40 min |
| Apr 11, 1:56 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 34 min |
| Apr 11, 2:01 AM CDT | Areal Flood Advisory | FWD | Hill | 59 min |
| Apr 11, 2:04 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson | 30 min |
| Apr 11, 2:06 AM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| Apr 11, 2:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 3 hr |
| Apr 11, 2:26 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 64 min |
| Apr 11, 2:33 AM CDT | Special Weather Statement | FWD | Tarrant | 27 min |
| Apr 11, 2:36 AM CDT | Special Weather Statement | FWD | Johnson | 24 min |
| Apr 11, 2:43 AM CDT | Special Weather Statement | FWD | Robertson | 32 min |
| Apr 11, 2:58 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 34 min |
| Apr 11, 3:07 AM CDT | Special Weather Statement | FWD | Somervell | 38 min |
| Apr 11, 3:10 AM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Apr 11, 3:11 AM CDT | Areal Flood Advisory | FWD | Hill | 3 hr |
| Apr 11, 3:27 AM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Apr 11, 3:29 AM CDT | Special Weather Statement | FWD | Tarrant | 46 min |
| Apr 11, 3:35 AM CDT | Special Weather Statement | FWD | Bell | 25 min |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Limestone | 58 hr |
| Apr 11, 3:46 AM CDT | River Flood Warning | FWD | Leon, Robertson | 6 days |
| Apr 11, 3:49 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Apr 11, 4:39 AM CDT | Areal Flood Advisory | FWD | Falls, Limestone, McLennan, Navarro | 3 hr |
| Apr 11, 4:44 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 61 min |
| Apr 11, 4:56 AM CDT | Special Weather Statement | FWD | Johnson | 34 min |
| Apr 11, 5:13 AM CDT | Flash Flood Warning | FWD | Bell, Coryell | 7 hr |
| Apr 11, 5:20 AM CDT | Tornado Warning | FWD | Bell | 25 min |
| Apr 11, 6:06 AM CDT | Special Weather Statement | FWD | Erath | 24 min |
| Apr 11, 6:28 AM CDT | Special Weather Statement | FWD | Hood | 32 min |
| Apr 11, 6:55 AM CDT | Special Weather Statement | FWD | Milam | 35 min |
| Apr 11, 7:20 AM CDT | Special Weather Statement | FWD | Johnson | 25 min |
| Apr 11, 7:44 AM CDT | Special Weather Statement | FWD | Johnson | 31 min |
Nearby
Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.